# SDR AUS20040248

- Difficulty date: March 31, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 2530 · Buffet/Galleys
- Part: Insert
- Part number: 8202017
- Condition: Wrong Part
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) INCORRECT OVEN INSERT (TRAYS) USED IN NO4 OVEN. INSERT DID NOTHAVE A HEAT/PROTECTIVE SHIELD FITTED AT THE REAR ALLOWING THE MEAL PACKAGING TO CONTACT HEATING ELEMENTS. UNAPPROVED PART.PERSONNEL/MAINTENANCE ERROR.
